×

The adjoint of a bilinear operation. (English) Zbl 0044.32601


MSC:

46-XX Functional analysis

Citations:

Zbl 0042.35601
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Leon Alaoglu, Weak topologies of normed linear spaces, Ann. of Math. (2) 41 (1940), 252 – 267. · Zbl 0023.12902 · doi:10.2307/1968829
[2] Richard Arens, Operations induced in function classes, Monatsh. Math. 55 (1951), 1 – 19. · Zbl 0042.35601 · doi:10.1007/BF01300644
[3] Banach, Théorie des opérations linéaires, Warsaw, 1932. · JFM 58.0420.01
[4] J. Dieudonné, Natural homomorphisms in Banach spaces, Proc. Amer. Math. Soc. 1 (1950), 54 – 59. · Zbl 0035.35403
[5] Shizuo Kakutani, Weak topology and regularity of banach spaces, Proc. Imp. Acad., Tokyo 15 (1939), 169 – 173. · Zbl 0022.05303
[6] Masahiro Nakamura and Shizuo Kakutani, Banach limits and the Čech compactification of a countable discrete set, Proc. Imp. Acad. Tokyo 19 (1943), 224 – 229. · Zbl 0063.05891
[7] A. Littlewood, On bounded bilinear forms, Quarterly Journal of Mathematics vol. 1 (1930) pp. 164-174. · JFM 56.0335.01
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.